# SDR 07FDEA02470

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING DOUBLER EXTERNAL FUSELAGE.  REPAIRED AREA IAW SRM 53-20-00 FIG 6 VOL 1.
